# SDR ASAA2016051816788

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 974 hours, 302 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Sump
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD POWER PL-79 FCD-12377-1, FOUND EVIDENCE OF LEAK ON THE NR 1 ENGINE TURBINE FRAME AFT SUMP.  ACFT GROUNDED. ACCOMPLISHED T/C POWERPLANT-79FCD-12377-4: CFM56-7BE TURBINE REAR FRAME AFT SUMP FCD: INSPECTION AT NR 1 ENGINE. OPS  LEAK CHECK OK.
